Review: could Glucosamine hydrochloride cause Platelet count increased?
Summary: there is no Platelet count increased reported by people who take Glucosamine hydrochloride yet.
We study 63 people who have side effects while taking Glucosamine hydrochloride from FDA and social media. Find out below who they are, when they have Platelet count increased and more.
You are not alone: join a mobile support group for people who take Glucosamine hydrochloride and have Platelet count increased >>>
Glucosamine hydrochloride has active ingredients of glucosamine hydrochloride. It is often used in osteoarthritis. (latest outcomes from 74 Glucosamine hydrochloride users)
Platelet count increased
Platelet count increased has been reported by people with schizophrenia, idiopathic thrombocytopenic purpura, rheumatoid arthritis, high blood pressure, hiv infection. (latest reports from 5,558 Platelet count increased patients)
On Jan, 25, 2015: No report is found
Do you have Platelet Count Increased while taking Glucosamine Hydrochloride?
You are not alone! Join a mobile support group:
- support group for people who take Glucosamine hydrochloride
- support group for people who have Platelet Count Increased
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does glucosamine affect the swelling of the ankles as mine have completely resolved since taking 1500 x 3 per day
I have recently been prescribed 1500 mg of Glucosamine 3 x daily ...this is the chewable tablets.I noticed within a week of taking this my ankles which have for years * puffed up * only during hot weather ..stopped and they stay normal ..which is fantastic ..my GP has no idea why so I wondered can anyone tell me why Please. My arthritis in the neck bones i e Sternoclavicle not at all painful just swollen very slitghly and nothing to do with my feet .
More questions for: Glucosamine hydrochloride, Platelet count increased
More reviews for: Glucosamine hydrochloride, Platelet count increased
Comments from related studies:
From this study (10 months ago):
I really believe we are missing the mark on my 8 year old son. He has been sick'like since he was 4 months old. He is being treated for ADHD/Aspergers/Allergies, but he is NO better. Now, he has petechiae around his eyes.
I'm at a loss. He has been cleared of Pediatric RA. Now what?
Docta12 on Mar, 25, 2014:
I find it interesting that your child has both ADHD and bleeding both which are linked to Vitamin K defeciency. I would have your child tested for Vitamin K, D, Zinc, iron, hemoglobin defects like sickle cell, and a great history and physical from a doctor who takes the time to check for other sources. These are blood tests by the way. He should also have ALCAT allergy testing for foods.
From this study (11 months ago):
prend avalide et glucosamine hypertention elever
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.